Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 105, NWS New York, NY
NWS New York, NY issued this small craft advisory at Nov 25, 2014, 6:37 AM EST. It took effect at Nov 26, 2014, 10:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2014, 6:37 AM EST (11:37 UTC)
- In effect from
- Nov 26, 2014, 10:00 AM EST
- Expired
- Nov 26, 2014, 6:02 AM EST
- In force
- Issued by
- NWS New York, NY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 4:43 AM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Nov 25, 4:43 AM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
443 AM EST TUE NOV 25 2014
.SYNOPSIS...
WEAK HIGH PRESSURE BUILDS IN BEHIND A DEPARTING COLD FRONT TODAY.
LOW PRESSURE THEN DEEPENS AND TRACKS NORTHEAST TONIGHT. IT PASSES
SOUTHEAST OF LONG ISLAND WEDNESDAY NIGHT...THEN HEADS INTO THE
CANADIAN MARITIMES THURSDAY. HIGH PRESSURE THEN BUILDS IN BEHIND THE
DEPARTING LOW FOR THE END OF THE WEEK. A WARM FRONT WILL LIFT
THROUGH ON SATURDAY....FOLLOWED BY A COLD FRONT SUNDAY NIGHT.
ANOTHER AREA OF HIGH PRESSURE BUILDS FROM THE NORTH FOR EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WEAK HIGH PRESSURE BUILDS IN BEHIND A DEPARTING COLD FRONT. COLD AIR
ADVECTION BEHIND THE FRONT ISN'T PARTICULARLY STRONG WITH WSW TO W
WINDS...BUT RELATIVE TO YESTERDAY'S WARMTH...THE CHANGE IN AIRMASS
WILL BE NOTICEABLE. DEW POINTS FALL THROUGH THE DAY...AND WE STILL
END UP WITH HIGH TEMPERATURES ABOVE NORMALS. SOME OF THESE HIGHS
HAVE ALREADY OCCURRED EARLY THIS MORNING. SUNSHINE IS EXPECTED TO BE
FILTERED THROUGH CIRRUS STREAMING IN FROM THE SOUTH. COULD ALSO BE
SHOWERS NOT TOO FAR OFFSHORE FROM EASTERN LONG ISLAND.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
MODEL CONSENSUS SHOWS A COASTAL LOW DEVELOPING OFF THE SOUTHEAST
COAST TONIGHT. THE CENTER OF THIS STORM TRACKS NE THROUGH WEDNESDAY
AND PASSES OVER OR VERY CLOSE TO THE 40N/70W BENCHMARK WEDNESDAY
EVENING. BY LATE WEDNESDAY NIGHT...IT WILL BE CLOSE TO NOVA SCOTIA.
PCPN MOVES IN FROM THE SOUTH LATE AT NIGHT...WITH A CHANCE THAT LONG
ISLAND...THE CITY AND IMMEDIATE SURROUNDING SUBURBS SEE SOME OF THIS
PCPN BY DAYBREAK WEDS. PCPN THEN STARTS BY NOON FOR THE ENTIRE TRI
STATE AREA AND PROBABLY ENDS BY DAYBREAK THURS FOR MOST OF THE AREA.
PCPN TYPE...AND CONSEQUENTLY THE SNOWFALL AMOUNT FORECAST...WILL BE
CHALLENGING. WITH A LACK OF A POLAR HIGH TO THE NORTH...THE AMOUNT
OF DYNAMIC COOLING BECOMES IMPORTANT...PARTICULARLY ACROSS THE
COASTAL ZONES. A LACK OF DOWNSTREAM BLOCKING WILL HAVE THIS STORM
TRACK RELATIVELY QUICKLY.
BASED ON WHERE MID LEVEL FRONTOGENESIS/TOTAL DEFORMATION AXES ALIGN
WITH THE TIGHTEST 700MB TEMPERATURE GRADIENT...THE POTENTIAL FOR
BANDED PCPN AND DYNAMIC COOLING OF THE THERMAL PROFILE APPEARS TO BE
ENHANCED OVER THE CITY...SOUTHWESTERN CT AND BORDERING
AREAS...COINCIDENT WITH OMEGA VALUES OF 20-30 MICROBARS PER SECOND
DURING THE LATER MORNING/AFTERNOON HOURS. THE OMEGA IS NOT MAXIMIZED
IN THE DENDRITIC SNOW GROWTH ZONES...BUT DOES STRETCH INTO IT.
COMPLICATING THE PCPN TYPE FORECAST...MAINLY FOR EASTERN CT AND
EASTERN LI IS THE POTENTIAL OF AN ELEVATED WARM LAYER NEAR 700MB
DURING THE AFTERNOON HOURS. ANYTHING THAT OTHERWISE WOULD HAVE
FALLEN AS SNOW COULD INSTEAD FALL AS SLEET...BUT NOT ENOUGH
CONFIDENCE YET TO INCLUDE SLEET IN THE FCST. MARGINAL
SURFACE/BOUNDARY LAYER TEMPERATURES WILL ALSO BE A FACTOR FOR
COASTAL AREAS.
ALL THINGS TAKEN INTO CONSIDERATION...WILL NOT CONVERT ANY OF THE
WINTER STORM WATCHES TO WARNINGS JUST YET. WARNING CRITERIA MIGHT
NOT BE FIRST MET UNTIL SOMETIME LATE IN THE 3RD PERIOD...AND FOR
SOME AREAS...NOT UNTIL THE 4TH PERIOD. THERE IS SOME CONCERN THAT
QPF COULD LEAN TOWARDS THE DRIER 00Z GFS...WHICH WOULD TRANSLATE TO
MARGINAL WARNING CRITERIA ACROSS THE LOWER HUDSON VALLEY AND
ADJACENT AREAS. 00Z ECMWF HAS TRENDED A QUARTER INCH DRIER ON
AVERAGE FROM THE PREVIOUS RUN. WILL HOWEVER EXPAND THE WINTER STORM
WATCH A LITTLE SOUTHEAST TO COVER SW COASTAL CT...THE CITY...AND
BORDERING AREAS. THIS IS TO ACCOUNT FOR THE AFOREMENTIONED POTENTIAL
OF MESOSCALE BANDING AND BETTER DYNAMIC COOLING.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
THE H5 FLOW ACROSS THE CONUS WILL BE UNDERGOING A CHANGE DURING THE
LONG TERM PERIOD ALL CONTROLLED BY THE VORTEX SPINNING JUST N OF
HUDSON BAY. UPPER TROUGH OVER THE ERN US WILL SHIFT OFFSHORE THU
NIGHT/FRI AS THE RIDGE OVER THE WESTERN STATES FLATTENS AS IT MOVES
EWD. ZONAL FLOW DEVELOPS OVER MUCH OF THE COUNTRY THIS WEEKEND WITH
AMPLIFICATION BEGINNING EARLY NEXT WEEK AS A DEEP TROUGH/CUTOFF LOW
APPROACHES THE WEST COAST.
NOT TOO MUCH TO BE CONCERNED WITH IN TERMS OF SENSIBLE WEATHER
LOCALLY...ALTHOUGH WINTER-LIKE TEMPERATURES WILL RETURN THU AND FRI
WITH HIGHS/LOWS BETWEEN 10 AND 15 DEGREES BELOW NORMAL THANKS TO THE
AFOREMENTIONED UPPER TROUGH.
COULD SEE SOME SOUND EFFECT SNOW/RAIN SHOWERS OR FLURRIES ON A WLY
FLOW...MAINLY ON LI...THU AS ENERGY ASSOCIATED WITH THE UPPER TROUGH
AXIS SWINGS THROUGH. GFS IS THE MOST ROBUST WITH QPF WHILE OTHER
MODELS ARE DRY SO HAVE ONLY GONE SCHC POPS FOR NOW.
DRY WEATHER THEN PREVAILS AS SFC HIGH BUILDS ACROSS THE AREA THU
NIGHT/FRI. A WARM FRONT LIFTS THROUGH ON SAT...BUT HAVE KEPT
FORECAST DRY WITH LIMITED MOISTURE. WE'LL REMAIN WARM SECTORED INTO
SUN WITH WAA ENSUING. WARMER BUT STILL BELOW NORMAL TEMPS AS A COLD
FRONT APPROACHES. THE FRONT WILL TRACK ACROSS THE AREA SUN
NIGHT...BUT AGAIN LOOKS TOO DRY FOR ANY PCPN. THE FORECAST EARLY
NEXT WEEK BECOMES FUZZY DUE TO THE TIMING OF THE NEXT AREA OF HIGH
PRES BUILDING FROM THE N. THE DETERMINISTIC GFS/EC MODELS ARE SLOWER
TO BUILD THE HIGH IN AND KEEP THE FRONTAL BOUNDARY NEARBY WITH A
WAVE OF LOW PRES DEVELOPING ALONG IT AND TRACKING OVER THE AREA ON
MON. THE ENSEMBLES BUILD THE HIGH IN QUICKER...SUPPRESSING THE FRONT
TO THE S WITH DRY WEATHER CONTINUING.
&&
.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
A COLD FRONT OVER WILL TRACK ACROSS THE AREA EARLY THIS
MORNING...FOLLOWED BY WEAK HIGH PRESSURE BUILDING IN DURING
THE DAY. LOW PRESSURE WILL THEN TRACK UP THE SOUTHEASTERN COAST
TONIGHT.
LIFR/VLIFR CONDITIONS KISP/KGON WILL IMPROVE TO VFR AFTER THE COLD
FRONT MOVES THROUGH 10-11Z. OTHERWISE...VFR THROUGH THE TAF
PERIOD.
SW-WSW WINDS GENERALLY UNDER 10 KT...BECOME W AROUND 10KT WITH
G15-20KT BY MID MORNING. WINDS DIMINISH AND BACK TO THE WSW THIS
EVENING.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: TIMING OF CHANGES IN WIND DIRECTION/SPEED
AND ONSET/OFFSET OF WIND GUSTS COULD BE OFF +/- 1-3 HOURS.
KLGA FCSTER COMMENTS: TIMING OF CHANGES IN WIND DIRECTION/SPEED
AND ONSET/OFFSET OF WIND GUSTS COULD BE OFF +/- 1-3 HOURS.
KEWR FCSTER COMMENTS: TIMING OF CHANGES IN WIND DIRECTION/SPEED
AND ONSET/OFFSET OF WIND GUSTS COULD BE OFF +/- 1-3 HOURS.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: TIMING OF CHANGES IN WIND DIRECTION/SPEED
AND ONSET/OFFSET OF WIND GUSTS COULD BE OFF +/- 1-3 HOURS.
KHPN FCSTER COMMENTS: TIMING OF CHANGES IN WIND DIRECTION/SPEED
AND ONSET/OFFSET OF WIND GUSTS COULD BE OFF +/- 1-3 HOURS.
KISP FCSTER COMMENTS: ONSET OF VFR CONDITIONS COULD BE OFF +/- 1-2
HOURS. TIMING OF CHANGES IN WIND DIRECTION/SPEED AND ONSET/OFFSET
OF WIND GUSTS COULD BE OFF +/- 1-3 HOURS.
.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
HIGH IMPACT EVENT WEDNESDAY INTO WEDNESDAY NIGHT...
.LATE TUESDAY NIGHT...VFR. NE WIND G 15-20KT LIKELY.
.WEDNESDAY-WEDNESDAY NIGHT...RA/RASN IN MORNING CHANGING TO SN IN
AFTERNOON. MOST LIKELY SNOW ACCUMULATION: 4-8 INCHES ACCUMULATION
CITY TERMINALS/8-11 INCHES NW TERMINALS/2-6 INCHES LONG
ISLAND/COASTAL CT TERMINALS. NE-NW WINDS G30+ KT POSSIBLE IN THE
AFTERNOON/NIGHT.
.THURSDAY-THRUSDAY NIGHT...BECOMING VFR. LINGERING SNOW SHOWERS
POSSIBLE EARLY. NW WINDS G15-20 KT POSSIBLE.
.FRIDAY-FRIDAY NIGHT...VFR. NW WINDS G20 KT POSSIBLE DURING THE DAY.
.SATURDAY...VFR. W-SW WINDS G15-20KT POSSIBLE.
&&
.MARINE...
SCA WILL CONTINUE ON THE OCEAN AS SEAS WILL BE SLOW TO SUBSIDE BELOW
5 FT. HAVE EXTENDED THIS SCA TO GO INTO THIS EVENING...AND MAY NEED
TO EVENTUALLY BE EXTENDED IN TIME EAST OF FIRE ISLAND INLET.
A COASTAL LOW BRINGS THE LIKELIHOOD OF GALE CONDITIONS TO THE
COASTAL OCEAN WATERS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THE
GALE WATCH ON THE OCEAN HAS BEEN CONVERTED TO A WARNING. SOME/ALL OF
THE NON-OCEAN WATERS MAY NEED A SMALL CRAFT ADVISORY FOR ROUGHLY THE
SAME PERIOD. WILL ALLOW DAYSHIFT TO FINE TUNE THE FORECAST BEFORE
ISSUING ANY FLAGS CONCERNING THIS.
SCA SEAS WILL LIKELY CONTINUE ON THE OCEAN WATERS THURS THROUGH
THU NIGHT. THE PRES GRADIENT WILL INCREASE THU NIGHT AS WELL SO
MARGINAL NW SCA WIND GUSTS/SEAS CONTINUING INTO FRI REMAIN
POSSIBLE ON THE OCEAN WATERS. TRANQUIL CONDS THEN EXPECTED ON ALL
WATERS AS HIGH PRES BUILDS OVER AND EAST OF THE WATERS THROUGH
SAT. MARGINAL SCA CONDS ARE THEN AGAIN POSSIBLE SAT NIGHT WITH THE
GRADIENT INCREASING BETWEEN THE DEPARTING HIGH AND LOW PRES
PASSING TO THE NORTH.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION THROUGH MOST OF TONIGHT.
FOR WEDS AND WEDS NIGHT...EXPECTING A LIQUID EQUIVALENT PCPN AMOUNTS
AVERAGING AROUND 0.75 TO 1.5. THE HIGHEST QPF AMOUNTS AREA
CURRENTLY EXPECTED OVER EASTERN CT/LONG ISLAND AND THE LOWEST OVER
FAR WESTERN PORTIONS OF THE TRI-STATE.
OVER THE INTERIOR MOST OF THIS WILL FALL IN THE FORM OF SNOW...SO
LITTLE IF ANY IMMEDIATE HYDROLOGIC IMPACT IS EXPECTED THERE. FARTHER
TO THE S/E...BASICALLY ALONG AND E OF I-95...THERE WILL BE A A MIX
OF RAIN AND SNOW. THIS COULD CAUSE MINOR FLOODING OF URBAN/POOR
DRAINAGE AREAS.
THEREAFTER...VERY LIGHT QPF AMOUNTS ARE POSSIBLE THROUGH THE WEEKEND.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR CTZ009-010.
WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR CTZ005>008.
NY...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR NYZ067>075-176>178.
NJ...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR NJZ002-004-006-103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ350-353-
355.
GALE WARNING FROM 11 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY
NIGHT FOR ANZ350-353-355.
&&
SYNOPSIS...JC/24
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...24
AVIATION...MALOIT
MARINE...JC/24
HYDROLOGY...JC/24Hazardous weather outlook, Nov 25, 5:19 AM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 519 AM EST TUE NOV 25 2014 CTZ011-012-NYZ078>081-179-261100- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN NASSAU- 519 AM EST TUE NOV 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-010-NJZ002-004-006-103>108-NYZ067>075-176>178-261100- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS- 519 AM EST TUE NOV 25 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-261100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON- 519 AM EST TUE NOV 25 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-261100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 519 AM EST TUE NOV 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-261100- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 519 AM EST TUE NOV 25 2014 ...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 4:55 AM EST | Gale Warning | OKX | 47 hr | |
| Nov 25, 11:21 AM EST | Winter Storm Warning | OKX | Orange, Putnam, Rockland, Westchester | 38 hr |
| Nov 25, 3:40 PM EST | Winter Weather Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 33 hr |
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.